# SDR DL72E982492

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF SHIP 576 TPA LTR CHK C2 12-03-98, .25 INCH CRACK IN TORQUE BOX VERT WEB RT SIDE STA 1243, .5 INCH CRACK IN TORQUE BOX VERT WEB LT SIDE STA 1323.  REPAIRED BOTH ITEMS PER MM 53-11-0.
